Constructing a New Exponentiated Family Distribution with Reliability Estimation
Keywords:Cumulative, Maximum likelihood, Moments estimator, Least square regression.
AbstractThis paper deals with using one method for transforming two parameters given distribution to another form with three parameters distribution, through using idea of reparameterization with powering the given cumulative distribution function by new parameter, where this work gives a new family through using new parameter which is necessary for generating values of the r.v from given CDF through smoothing the values of the given random variable to obtain new values of r.v using three set of parameters rather than two. The new model Frechet p.d.f is obtained and also its Cumulative distribution function is found then we apply three methods of estimation (which are Maximum likelihood , moments estimator , and the third method is depend on using least square regression approach). Different set of initial values of parameters ( , , ) and different samples size (n=25,50,75,100). The simulation procedure is done using matlab-R2014b, and results are compared using integrated Mean square error.
A. Chaturvedi and A. Pathak. (2014), “Estimating the Reliability Function for a Family of Exponentiated Distributions”. Journal of Probability and Statistics,vol. 2014, pp.1-10.
G. Aryal, I. E. (2015). “On the Exponentiated Generalized Modified Weibull Distribution”, Communications for Statistical Applications and Methods,, Vol. 22, No. 4, 333–348.
V.Nekoukhou, M.H. Alamatsaz, and H.Bidram, , (2012). “A discrete analog of the generalized exponential distribution”. . Communications in Statistics-Theory and Methods, Vol. 41., 2000-2013 .
Gupta, R. D. (2001). Exponentiated Exponential Family: An Alternative to Gamma and Weibull Distributions. Biometrical, Volume 43(Issue 1), pp. 117–130.
S. Nadarajah, A. K. (2007), “A compound beta distribution with applications in finance”. Statistical Methods and Applications,, , Volume 16, Issue 1, pp. 69–83.
S. Nadarajah, S. K. (2006), “The Exponentiated Type Distributions”, ActaApplicandaeMathematica,, , Volume 92, Issue 2, pp 97–111.
How to Cite
Articles accepted for publication in Al-Mustansiriyah Journal of Science (MJS) are protected under the Creative Commons Attribution 4.0 International License (CC BY-NC). Authors of accepted articles are requested to sign a copyright release form prior to their article being published. All authors must agree to the submission, sign copyright release forms, and agree to be included in any correspondence between MJS and the authors before submitting a work to MJS. For personal or educational use, permission is given without charge to print or create digital copies of all or portions of a MJS article. However, copies must not be produced or distributed for monetary gain. It is necessary to respect the copyright of any parts of this work that are not owned by MJS.